MathSciNet Relay Station
MathSciNet bibliographic data
MR1205983 58E50 (49Q10 58E15 73B99)
Almgren, Fred; Taylor, Jean E.; Wang, Lihe Curvature-driven flows: a variational approach. SIAM J. Control Optim. 31 (1993), no. 2, 387–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement